# SDR A6WA201240588

- Difficulty date: June 7, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,302 hours, 21,434 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT COWL ANTI-ICE CAUTION MESSAGE IN FLT WHEN SELECTED OFF.  RAN NR 2 ENG WITH COWL SWITCH ON AND OFF.  ALL CHECKED NORMAL.  CLEANED CONNECTORS AT COWLS ANTI-ICE PRESSURE SWITCH, OK FOR SERVICE.
